# SDR CA080902009

- Difficulty date: August 9, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unknown
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE RT ENGINE PROPELLER FEATHERED UNCOMMANDED. PILOT SHUTDOWN THE ENGINE AND RETURNED TO AIRPORT, WHERE AN UNEVENTFUL SINGLE ENGINE LANDING TOOK PLACE. THE AFU IS SUSPECT. MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
